I know that a doctor would say that sexual side effects from Propecia are very rare (2%), but I can't believe that is correct. I was on Propecia for around 8 months and I had to stop because I was unable to get an erection. Thankfully the problem went away 3-4 weeks after I stopped taking Propecia. I have not tried anything else for my hair loss until last week when I tried Beta Sitosterol, which I've read can block DHT. In the last few days I've noticed that my sperm count is much lower and I feel as though I'm going to have the same problems that I did while on Propecia.
What I'm trying to figure out is the relationship between DHT blockers and impotence and why only "2%" of men taking such drugs have this issue. I know that some people will say that the problem is "in your head" and/or it will just go away with time, but I'm 100% sure that this problem is real. I can see how the ability to get an erection could be psychosomatic, but the fact that your body does not produce as much sperm has to be medical.